Free access
Issue
ESAIM: COCV
Volume 8, 2002
A tribute to JL Lions
Page(s) 169 - 193
DOI http://dx.doi.org/10.1051/cocv:2002059
Published online 15 August 2002
  1. D.G. Aronson, Bounds for Fundamental Solution of a Parabolic Equation. Bull. Amer. Math. Soc. 73 (1968) 890-896. [CrossRef] [MathSciNet]
  2. A. Bensoussan and J. Frehse, Regularity of Solutions of Systems of Partial Differential Equations and Applications. Springer Verlag (to be published).
  3. A. Bensoussan and J. Frehse, Nonlinear elliptic systems in stochastic game theory. J. Reine Angew. Math. 350 (1984) 23-67. [MathSciNet]
  4. A. Bensoussan and J. Frehse, Cα-Regularity Results for Quasi-Linear Parabolic Systems. Comment. Math. Univ. Carolin. 31 (1990) 453-474. [MathSciNet]
  5. A. Bensoussan and J. Frehse, Ergodic Bellman systems for stochastic games, in Differential equations, dynamical systems, and control science. Dekker, New York (1994) 411-421.
  6. A. Bensoussan and J. Frehse, Ergodic Bellman systems for stochastic games in arbitrary dimension. Proc. Roy. Soc. London Ser. A 449 (1935) 65-77.
  7. A. Bensoussan and J. Frehse, Stochastic games for N players. J. Optim. Theory Appl. bf105 (2000) 543-565. Special Issue in honor of Professor David G. Luenberger.
  8. A. Bensoussan and J.-L. Lions, Impulse control and quasivariational inequalities. Gauthier-Villars (1984). Translated from the French by J.M. Cole.
  9. S. Campanato, Equazioni paraboliche del secondo ordine e spazi Formula . Ann. Mat. Pura Appl. (4) 73 (1966) 55-102.
  10. G. Da Prato, Spazi Formula e loro proprietà. Ann. Mat. Pura Appl. (4) 69 (1965) 383-392.
  11. J. Frehse, Remarks on diagonal elliptic systems, in Partial differential equations and calculus of variations. Springer, Berlin (1988) 198-210.
  12. J. Frehse, Bellman Systems of Stochastic Differential Games with three Players in Optimal Control and Partial Differential Equations, edited by J.L. Menaldi, E. Rofman and A. Sulem. IOS Press (2001).
  13. S. Hildebrandt and K.-O. Widman, Some regularity results for quasilinear elliptic systems of second order. Math. Z. 142 (1975) 67-86. [CrossRef] [MathSciNet]
  14. J. Leray and J.-L. Lions, Quelques résultats de Viv sik sur les problèmes elliptiques nonlinéaires par les méthodes de Minty-Browder. Bull. Soc. Math. France 93 (1965) 97-107. [MathSciNet]
  15. O.A. Ladyvzenskaja, V.A. Solonnikov and N.N. Ural'ceva, Linear and quasilinear equations of parabolic type. American Mathematical Society, Providence, R.I. (1967).
  16. M. Struwe, On the Hölder continuity of bounded weak solutions of quasilinear parabolic systems. Manuscripta Math. 35 (1981) 125-145. [CrossRef] [MathSciNet]
  17. M. Wiegner, Ein optimaler Regularitätssatz für schwache Lösungen gewisser elliptischer Systeme. Math. Z. 147 (1976) 21-28. Copyright EDP Sciences, SMAI 2002 [CrossRef] [MathSciNet]